Loading, please wait...

Benadryl Ultratab Allergy Relief Tablets - Diphenhydramine - 100ct

About this item

Highlights

  • 100-count packs of BENADRYL ULTRATABS each with 25 mg of the antihistamine diphenhydramine HCl
  • Provides temporary allergy symptom relief for sneezing; runny nose; itchy nose or throat; and itchy, watery eyes
  • Provides temporary relief of cold symptoms like sneezing and runny nose to offer more than just allergy relief
  • 100 of allergy tablets for ages 6 and up for multi-symptom allergy relief
  • Active ingredient, diphenhydramine HCl, provides relief for allergy symptoms and cold symptoms

Specifications

Suggested Age: 12 Years and Up

Product Warning: Adult Use Only

Duration: 6 hours

Product Form: Tablet

Primary Active Ingredient: Diphenhydramine

Package Quantity: 100

TCIN: 15118505
UPC: 300450170149
Item Number (DPCI): 094-04-0941
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

BENADRYL Allergy ULTRATABS in 100 offer effective allergy relief from upper respiratory allergy and common cold symptoms in a small tablet size. The antihistamine tablets each contains 25 milligrams of the antihistamine diphenhydramine HCl to temporarily relieve allergy symptoms like sneezing; runny nose; itchy throat and nose; and itchy, watery eyes and the common cold symptoms of runny nose and sneezing. BENADRYL ULTRATABS with diphenhydramine HCl 25 mg are intended for adults and children ages six and up. The allergy tablets work when you need it most and provide multi-symptom allergy relief.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.7 out of 5 stars with 121 reviews
100% would recommend
11 recommendations
value: 5 out of 5
quality: 5 out of 5
effectiveness: 4.8 out of 5

this product is wonderful for allergies

5 out of 5 stars
Anonymous - 1 month ago
originally posted on healthyessentials.com
Benadryl is truly a great product that helps with my allergies [This review was collected as part of a promotion.]
Did you find this review helpful?
Report review

Very effective for histamine reactions

5 out of 5 stars
Would recommend
Flying Unicorns - 1 month ago
Recently during some health and histamine issues I have been heavily relying upon Benadryl to be able to function. The Benadryl takes effect within about 30 minutes for me and the tablets are so tiny and easy to take even for those that struggle with swallowing pills. If you frequently need to use Benadryl or have a large family I would recommend the 100 count as the price is an excellent value in comparison to the smaller boxes with sheets of the Benadryl. The container does have a child proof lock on it and I found the packaging rather easy and straight forward.
effectiveness: 5 out of 5
quality: 5 out of 5
value: 5 out of 5
Did you find this review helpful?
Report review

Definite allergy relief

5 out of 5 stars
Anonymous - 2 months ago
originally posted on healthyessentials.com
This allergy medication does work but it also makes me drowsy.I took this when the polland was very high. The medication alleviated me within 10min after taking it and lasted about 6 hours. [This review was collected as part of a promotion.]
1 reply from Consumer Care team - 2 months ago
Thanks so much for sharing your experience with us and we'd like to learn more. Please give us a call at 1-877-717-2824, Mon - Fri from 9 AM to 5:30 PM ET. We hope to chat soon!
Did you find this review helpful?
Report review

Benadryl

4 out of 5 stars
Anonymous - 2 months ago
originally posted on healthyessentials.com
I've used Benadryl for years,whenever my seasonal allergies kick up. It dries up my sinuses and seems milder than a lot of other allergy products. It does sometimes make me a little sleepy so I have to take it with that in mind. [This review was collected as part of a promotion.]
1 reply from CCC team - 2 months ago
Hello! We're happy to hear that your a fan of Benadryl! We'd love to learn more about your experience using it. Please give us a call at 1-877-717-2824, Monday-Friday, 9AM-5:30PM ET. We look forward to talking with you soon!
Did you find this review helpful?
Report review

Works great

5 out of 5 stars
Anonymous - 2 months ago
originally posted on healthyessentials.com
Benadryl is the only allergy pill that works well for me. Always dependable and works great. [This review was collected as part of a promotion.]
2 guests found this review helpful. Did you?
Report review

Nightime Relief

4 out of 5 stars
Anonymous - 3 months ago
originally posted on healthyessentials.com
I always have a heard time sleeping because of my allergies and the tickling in my throat at night. I started using Benadryl and I can sleep so much better. [This review was collected as part of a promotion.]
1 reply from Consumer Care team - 3 months ago
Hey there! Thanks for the review! We'd love to hear more about your experience. Give us a call at 1-877-717-2824. We're available M-F 9am-5:30pm ET. We look forward to hearing from you!
1 guest found this review helpful. Did you?
Report review

packaging is Horrible

1 out of 5 stars
Anonymous - 4 months ago
originally posted on benadryl.com
packaging is Horrible it is impossible to open as directed my friends and cut it out the back. Good news we found a generic that comes in a bottle.
1 reply from Consumer Care team - 4 months ago
We want to hear more about your experience. Give us a call at 1-877-717-2824. We're available Monday-Friday 9AM-5:30PM ET. When you call mention your username to our team. We hope to chat soon!
Did you find this review helpful?
Report review

Works great to unstuffed my nose

5 out of 5 stars
Anonymous - 5 months ago
originally posted on healthyessentials.com
When I need something extra to unstuffed my nose I take it at night. [This review was collected as part of a promotion.]
2 guests found this review helpful. Did you?
Report review

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.